Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had miscarriage, after going into coma. After it having ice creams constantly?

I am going to be 50 on Monday...I had a miscarriage of twins in Jan 2012...I lost them 3 months before the miscarriage happened. They were 12 wks and 15 wks along. They died when I was put into a coma for 2 days in Sept 2011 one asked if I could be pregnant at the time. My question is...Since the miscarriage happen (By the way I did begin to hemorrhage and my blood pressure went down to 50/70... and they did an emergency DNC) I am constantly eating ice. Why?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for query.
So sorry what happened to you.Are you having other children or not.
I think you become 50yrs.which is the age of menopause,may be you are having hot flashes symptoms of menopause thats why you are eating ice cream.
Go and consult some doctor.
take care.
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor